Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 124, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 19, 2006, 1:19 AM CDT for Champaign County, Illinois. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2006, 1:19 AM CDT (06:19 UTC)
- Expired
- Apr 19, 2006, 2:15 AM CDT
- In force
- 56 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Champaign County, IL
The radar
The Lincoln radar (KILX), 92 km from the middle of the area, began a volume at 06:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 1:30 AM CDT | HAIL 0.88 | Mahomet, IL | NICKEL SIZED HAIL AT COOP SITE |
| Apr 19, 1:30 AM CDT | HAIL 1 | Mahomet, IL | HAIL REPORT 3 DOORS DOWN FROM COOP SITE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 12:50 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.3 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1825 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 190619 SVRILX ILC019-190715- /O.NEW.KILX.SV.W.0124.060419T0619Z-060419T0715Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 119 AM CDT WED APR 19 2006 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS. * UNTIL 215 AM CDT * AT 114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FOOSLAND TO 8 MILES SOUTHWEST OF SADORUS...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF GIBSON CITY TO 11 MILES SOUTHEAST OF MONTICELLO...AND WAS MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... MAHOMET... LAKE OF THE WOODS... FISHER... PESOTUM... TOLONO... CHAMPAIGN... SAVOY... OTHER LOCATIONS IN THE WARNING INCLUDE...THOMASBORO...URBANA... SEYMOUR...BROADLANDS...GIFFORD...HOMER...LUDLOW...OGDEN...PHILO... RANTOUL...ROYAL...SIDNEY AND ST. JOSEPH. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4039 8846 3989 8845 3990 8796 4039 8796 $$ SMITH
3 follow-up statements
000 WWUS53 KILX 190641 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 140 AM CDT WED APR 19 2006 ILC019-190715- /O.CON.KILX.SV.W.0124.000000T0000Z-060419T0715Z/ CHAMPAIGN- 140 AM CDT WED APR 19 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR CHAMPAIGN COUNTY... AT 135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LUDLOW TO PESOTUM...OR ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF RANTOUL TO 8 MILES NORTH OF TUSCOLA...MOVING EAST AT 25 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... RANTOUL. PHILO. SIDNEY. ST. JOSEPH. GIFFORD. BROADLANDS. OGDEN. HOMER. OTHER LOCATIONS AFFECTED INCLUDE...THOMASBORO AND ROYAL. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4039 8846 3989 8845 3990 8796 4039 8796 $$ SMITH
000 WWUS53 KILX 190705 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 205 AM CDT WED APR 19 2006 ILC019-190715- /O.CON.KILX.SV.W.0124.000000T0000Z-060419T0715Z/ CHAMPAIGN- 205 AM CDT WED APR 19 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR EASTERN CHAMPAIGN COUNTY... AT 202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF GIFFORD TO SIDNEY...OR ALONG A LINE EXTENDING FROM PAXTON TO 15 MILES SOUTHEAST OF CHAMPAIGN...MOVING EAST AT 25 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... GIFFORD. HOMER. OGDEN. OTHER LOCATIONS AFFECTED INCLUDE...ST. JOSEPH AND ROYAL. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4027 8815 4008 8814 3990 8796 4032 8796 $$ SMITH
000 WWUS53 KILX 190717 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 216 AM CDT WED APR 19 2006 ILC019-190726- /O.EXP.KILX.SV.W.0124.000000T0000Z-060419T0715Z/ CHAMPAIGN- 216 AM CDT WED APR 19 2006 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHAMPAIGN COUNTY EXPIRES AT 215 AM CDT... AT 214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT. REMAIN ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4027 8815 4008 8814 3990 8796 4032 8796 $$ SMITH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 9:15 PM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, Apr 18, 9:15 PM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 915 PM CDT TUE APR 18 2006 .DISCUSSION... WILL BE UPDATING THE ZONES AND GRIDS SOON FOR A SEVERE THUNDERSTORM WATCH THAT INCLUDES FOUR COUNTIES IN WCENT IL. A SURFACE LOW IN CENT MO...WITH A WARM FRONT INTO EXTREME SOUTHERN IL WILL TRACK ESE ALONG THE BOUNDARY. THE STRONGEST STORMS SHOULD BE SOUTH OF OUR FORECAST AREA...BUT A FEW ELEVATED STORMS WITH LARGE HAIL COULD EXTEND NORTH OF THE LOW TRACK INTO WCENT IL. THE REST OF THE FORECAST AREA CAN EXPECT PERIODIC SHOWERS AND THUNDERSTORMS THROUGH THE NIGHT. SOME OF THESE MAY PRODUCE HEAVY RAIN AND SMALL HAIL. && .PREV DISCUSSION... MAIN CONCERNS ARE...STORMS TONIGHT...THEN LINGERING PRECIP CHANCES THROUGH THE WEEK DUE TO A DRIFTING CUT OFF LOW. IN THE SHORT TERM... MODELS ARE IN GOOD AGREEMENT. THE EUROPEAN PAIR...CANADIAN GLOBAL AND NOGAPS MATCH UP WELL WITH THE NAM AND GFS WITH A LINE OF SHOWERS AND STORMS TONIGHT. WILL GO WITH GFS FOR DETAILS. SHORT TERM...TONIGHT THROUGH FRIDAY... LOW PRESSURE ACROSS WESTERN MISSOURI WILL DRIFT SOUTHEAST THIS EVENING. STRONG TO SEVERE THUNDERSTORMS WILL ERUPT ACROSS MISSOURI THIS EVENING...AND THEN MOVE EASTWARD INTO ILLINOIS OVERNIGHT. THE AIRMASS OVER ILLINOIS REMAINS RATHER DRY IN THE LOWER LEVELS ACROSS CENTRAL IL...PER THE 1730Z FLIGHT TODAY...AND ESPECIALLY DRY ABOVE 700 MB. A CAP IS PRESENT AT 850 MB AS WELL. SO STORMS WILL TAKE A WHILE TO GET GOING TONIGHT. BY MIDNIGHT...A LINE OF STORMS SHOULD BE ALREADY PUSHING INTO CENTRAL ILLINOIS...AS THE LOW PASSES ACROSS FAR SOUTHERN IL...AND THE INVERTED TROUGH ENTERS IL. WET BULB ZERO HEIGHTS OF 9000 FT AGL ARE FAVORABLE FOR HAIL. SHEAR VALUES WILL ALSO BECOME MORE FAVORABLE FOR SEVERE STORMS THIS EVENING AS OUR SURFACE WINDS BACK IN RESPONSE TO THE APPROACHING LOW AND INVERTED TROUGH. WE ARE IN A SLIGHT RISK FOR SEVERE WEATHER TONIGHT...SEE SPC/S SWODY1 FOR DETAILS. THE SEVERE THREAT WILL DIMINISH AS THE STORMS PROGRESS EAST TOWARD OUR EASTERN CWA. WENT WITH LIKELY POPS FOR MID TO 6 AM...WHEN WE WILL SATURATE IN A DEEP ENOUGH LAYER FOR CONVECTION. THE LOW WILL MOVE SOUTHEAST ON WED MORNING...WITH STORMS LINGERING ACROSS OUR E CWA...MAINLY WED MORNING. THIS WILL BE DUE TO THE TROUGH STALLING OUT JUST EAST OF ILLINOIS...AS THE BLOCKED UPPER PATTERN KEEPS THE H5 LOW TO OUR NW. PRECIP MAY DEVELOP ON THURSDAY NIGHT AS A SECONDARY FRONT MOVES EAST ACROSS ILLINOIS...THEN AGAIN ON FRIDAY AS A LOW PRESSURE SYSTEM CLIPS SOUTHEASTERN ILLINOIS. WENT WITH CHC POPS IN OUR SE CWA AS CANADIAN AND NOGAPS AGREE WITH GFS ON A PRECIP SHIELD IN THAT AREA FOR THUR NIGHT/FRIDAY. LONG TERM...SATURDAY THROUGH MONDAY... A GENERAL COOLER TREND IS STILL EXPECTED TO REMAIN INTO THE EXTENDED...AS THE BLOCKED UPPER FLOW KEEPS COOLER AIR AND CLOUDS IN PLACE ACROSS THE MID MISSISSIPPI VALLEY. WE WILL SEE A LONG WAVE TROUGH COME INTO THE WEST COAST LATER THIS WEEK...AND POSSIBLY BRING SOME STORMS FOR NEXT MONDAY AND MONDAY NIGHT. WE ALREADY HAD 20 POPS FOR MONDAY...AND I LEFT THAT AS IS. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && MILLER/SHIMON
Hazardous weather outlook, Apr 18, 11:48 AM CDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1148 AM CDT TUE APR 18 2006 ILZ040-047>052-061-062-066>068-071>073-191100- SCHUYLER-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-SHELBY- CUMBERLAND-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- 1148 AM CDT TUE APR 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WARM FRONT WILL LIFT NORTHWARD INTO SOUTHERN ILLINOIS LATER TODAY...AS AN AREA OF LOW PRESSURE DEEPENS ACROSS WESTERN MISSOURI. THUNDERSTORMS ARE EXPECTED TO INITIATE ACROSS PARTS OF MISSOURI AND IOWA LATE THIS AFTERNOON AND EVENING...THEN SPREAD EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS TONIGHT. WHILE THE PRIMARY FOCUS FOR SEVERE WEATHER WILL REMAIN JUST WEST AND SOUTH OF ILLINOIS...SOME OF THE STORMS THAT TRACK INTO THE AREA TONIGHT MAY BECOME SEVERE...ESPECIALLY ALONG AND SOUTHWEST OF A BEARDSTOWN...TO SHELBYVILLE...TO LAWRENCEVILLE LINE. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS...WITH ISOLATED TORNADOES ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT WILL SLOWLY SWING THROUGH THE AREA ON WEDNESDAY...TRIGGERING SCATTERED SHOWERS AND THUNDERSTORMS. ANY STORMS THAT DEVELOP ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...MAINLY BETWEEN 9 PM AND 4 AM. ILZ027>031-036>038-041>046-053>057-063-191100- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON- LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-CLARK- 1148 AM CDT TUE APR 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WARM FRONT WILL LIFT NORTHWARD INTO SOUTHERN ILLINOIS LATER TODAY...AS AN AREA OF LOW PRESSURE DEEPENS ACROSS WESTERN MISSOURI. THUNDERSTORMS ARE EXPECTED TO INITIATE ACROSS PARTS OF MISSOURI AND IOWA LATE THIS AFTERNOON AND EVENING...THEN SPREAD EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS TONIGHT. WHILE SEVERE WEATHER IS NOT EXPECTED...SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT WILL SLOWLY SWING THROUGH THE AREA ON WEDNESDAY...TRIGGERING SCATTERED SHOWERS AND THUNDERSTORMS. ANY STORMS THAT DEVELOP ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BARNES
In the hours before
Local storm report, Apr 18, 11:35 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1135 PM CDT TUE APR 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND GST (IJX)JACKSONVILLE ARPT 39.78N 90.23W
04/18/2006 M59 MPH MORGAN IL AWOS
&&
GEELHARTLocal storm report, Apr 19, 12:13 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1213 AM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL ROBINSON 39.01N 87.74W
04/18/2006 M1.75 INCH CRAWFORD IL LAW ENFORCEMENT
GOLFBALL SIZE HAIL.
&&
GEELHARTLocal storm report, Apr 19, 12:27 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1227 AM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM TSTM WND GST (SPI)SPRINGFIELD ARPT 39.86N 89.67W
04/19/2006 M59 MPH SANGAMON IL ASOS
&&
GEELHARTLocal storm report, Apr 19, 12:28 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1228 AM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM HAIL LINCOLN 40.15N 89.37W
04/19/2006 M0.75 INCH LOGAN IL NWS EMPLOYEE
&&
GEELHARTLocal storm report, Apr 19, 12:56 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1256 AM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM TORNADO 2 W LINCOLN 40.15N 89.40W
04/19/2006 LOGAN IL TRAINED SPOTTER
1256 AM HAIL BLOOMINGTON 40.48N 88.97W
04/19/2006 M0.75 INCH MCLEAN IL NWS EMPLOYEE
&&
GEELHARTLocal storm report, Apr 19, 1:18 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
118 AM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM TORNADO 2 W LINCOLN 40.15N 89.40W
04/19/2006 LOGAN IL TRAINED SPOTTER
*** 2 INJ *** 2 SEMI TRAILERS OVERTURNED ON I-55 AT MILE
MARKER 126.
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:42 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Jasper | 33 min |
| Apr 18, 10:58 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 47 min |
| Apr 18, 11:28 PM CDT | Severe Thunderstorm Warning | ILX | Moultrie | 62 min |
| Apr 18, 11:31 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 59 min |
| Apr 18, 11:49 PM CDT | Severe Thunderstorm Warning | ILX | Crawford | 56 min |
| Apr 19, 12:01 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard | 52 min |
| Apr 19, 12:18 AM CDT | Tornado Warning | ILX | Logan | 27 min |
| Apr 19, 12:31 AM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 50 min |
| Apr 19, 12:34 AM CDT | Tornado Warning | ILX | DeWitt, Macon | 26 min |
| Apr 19, 12:45 AM CDT | Severe Thunderstorm Warning | ILX | Piatt | 60 min |
| Apr 19, 12:47 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland | 58 min |
| Apr 19, 12:59 AM CDT | Tornado Warning | ILX | DeWitt, Macon, Piatt | 31 min |
| Apr 19, 1:06 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 48 min |
| Apr 19, 1:12 AM CDT | Severe Thunderstorm Warning | ILX | Douglas, Moultrie | 34 min |
| Apr 19, 1:13 AM CDT | Severe Thunderstorm Warning | ILX | Piatt | 25 min |
| Apr 19, 1:45 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland | 38 min |
| Apr 19, 1:50 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 49 min |
| Apr 19, 2:05 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 40 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.